MathSciNet Relay Station
MathSciNet bibliographic data
MR2382595 34K13 (39A10 92D25)
Chen, Xiaoxing Periodicity in a nonlinear predator-prey system on time scales with state-dependent delays. Appl. Math. Comput. 196 (2008), no. 1, 118–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement